MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)

DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Model Number 8000.COM02
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation determined several defective parts inside the pump module.Our r&d department is currently trying to resolve these issues.This occurred during phaco procedure.There was an error in the pump module, there is no replacement, hence considered reportable.Also prolonged delay.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4).).All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
Pump error car1600 ( servo error pump actuator ) occurs during phaco.It follows after each other.Sample available.All information available has been disclosed.

Brand Name
EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Common Device Name
EVA, COMBINED MACHINE INCLUDING LASER (DORC CONNECTOR)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7516818
Report Number1222074-2018-00133
Device Sequence Number13835039
Product Code HQC
UDI-Device Identifier08717872019659
UDI-Public08717872019659
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8000.COM02
Device Catalogue Number8000.COM02
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2015
Initial Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1